# SDR AALA20120831015

- Difficulty date: August 31, 2012
- Submitted: September 3, 2012
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 85,359 hours, 13,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ANGLE AT CEILING AREA IN FORWARD CARGO BETWEEN STATIONS 742 TO 764 AT LEFT BUTTLINE 40 HAS 2 CRACKS AT NUT PLATES.  REPLACED INTERCOSTAL PER SRM 51-20-00-2.
